Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

SPECIAL ISSUE

 
Summer-Autumn, 2001
  Volume  2
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2001, Volume 2 - Number 2

On a functional approach to spectral problems of linear algebra

Gennadii Demidenko*

Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
email: demidenk@math.nsc.ru

Received: October 16, 2001
 

Summary
In the paper we present some applications of a new method for constructing approximate projections onto invariant subspaces of linear operators. We illustrate the method on the dichotomy problem for the matrix spectrum with respect to an ellipse. We prove Lyapunov type theorems on location of the matrix spectrum with respect to an ellipse.

 

Key words
projections onto invariant subspaces, matrix spectrum dichotomy, matrix equations
 

Mathematics Subject Classification (1991): 15A60, 47A15, 47A58, 65F30

* The research was financially supported by the Scientific and Technical Research Council of Turkey (TUBITAK) in the framework of a NATO-PC Advanced Fellowships Programme.

 Article in PS format (244 kb)  Article in ZIP format (56 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]